# SDR UPS08852386

- Difficulty date: April 22, 2008
- Submitted: May 30, 2008
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 77,966 hours, 25,330 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 561215257
- Condition: Corroded
- Location: Bs 1700
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 MAIN CABIN FLOORBEAM HAS INTERGRANULAR CORROSION, LOWER SURFACE OF UPPER AFT FLANGE STA1700 RBL 20 TO 28.  REPAIRED MAIN CABIN FLOORBEAM AT STA 1700 RBL 20 TO 28 IAW EA 008- 5310-01-A1369, EO DC8-5310-29405-AAND DWG 5755032.
